Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 203, NWS Tulsa, OK

April 22, 2008Rogers County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2008, 2:01 PM CDT for Rogers County, Oklahoma. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2008, 2:01 PM CDT (19:01 UTC)
Expired
Apr 22, 2008, 3:00 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Rogers County, OK

The radar

The Tulsa radar (KINX), 27 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 2:16 PM CDTHAIL 0.75Oologah, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2654 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 221901
SVRTSA
OKC131-222000-
/O.NEW.KTSA.SV.W.0203.080422T1901Z-080422T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
201 PM CDT TUE APR 22 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ROGERS COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 300 PM CDT

* AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR OOLOGAH...MOVING SOUTHEAST
  AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLAREMORE...
  FOYIL AND TIAWAH.

LAT...LON 3650 9545 3616 9544 3637 9580 3655 9580
TIME...MOT...LOC 1901Z 294DEG 12KT 3643 9571

$$
3 follow-up statements
000 
WWUS54 KTSA 221915
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 PM CDT TUE APR 22 2008

OKC131-222000-
/O.CON.KTSA.SV.W.0203.000000T0000Z-080422T2000Z/
ROGERS OK-
216 PM CDT TUE APR 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL ROGERS COUNTY...

AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR OOLOGAH...MOVING
SOUTHEAST AT 10 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLAREMORE...
FOYIL...BUSHYHEAD AND TIAWAH.

LAT...LON 3650 9545 3616 9544 3640 9574 3652 9574
TIME...MOT...LOC 1916Z 294DEG 12KT 3642 9567

$$
000 
WWUS54 KTSA 221935
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
236 PM CDT TUE APR 22 2008

OKC131-222000-
/O.CON.KTSA.SV.W.0203.000000T0000Z-080422T2000Z/
ROGERS OK-
236 PM CDT TUE APR 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHERN ROGERS COUNTY...

AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR OOLOGAH...MOVING
EAST AT 15 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FOYIL AND
BUSHYHEAD.

LAT...LON 3650 9545 3633 9544 3643 9574 3652 9574
TIME...MOT...LOC 1936Z 255DEG 13KT 3647 9560

$$
000 
WWUS54 KTSA 221953
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT TUE APR 22 2008

OKC131-222003-
/O.EXP.KTSA.SV.W.0203.000000T0000Z-080422T2000Z/
ROGERS OK-
253 PM CDT TUE APR 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROGERS COUNTY EXPIRES
AT 300 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 3650 9545 3633 9544 3643 9574 3652 9574
TIME...MOT...LOC 1953Z 255DEG 14KT 3647 9550

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 11:34 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 22, 11:34 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1134 AM CDT TUE APR 22 2008

.UPDATE...

&&

.DISCUSSION...
WITH A WEAK COLD FRONT HAVING MOVED SOUTH OF INTERSTATE 44 THIS
MORNING... HAVE OPTED TO SLIGHTLY LOWER FORECAST MAXIMUM TEMPS
NORTH OF THE FRONT. HOWEVER... THE LAST COUPLE FRAMES OF VISIBLE
SATELLITE SHOW CLEARING BEGINNING TO WORK ITS WAY DOWN FROM THE
NORTH. IF SKIES CLEAR OUT TOO EARLY... TEMPS WILL WARM QUICKLY...
EVEN BEHIND THE FRONT. CURRENT THINKING IS THAT CLOUDS WILL HOLD
ON LONG ENOUGH TO JUSTIFY LOWER MAXES.

&&

.PREV DISCUSSION... /ISSUED 1020 AM CDT TUE APR 22 2008/

UPDATE...

DISCUSSION...
A STATIONARY FRONT JUST NORTH OF THE AREA BEGAN TO PUSH SOUTHWARD JUST
AFTER SUNRISE THIS MORNING. SHOWERS AND THUNDERSTORMS DEVELOPED
ALONG THE FRONT AND HAVE BECOME MORE NUMEROUS. STORMS HAVE BEEN
PRODUCING HEAVY RAINFALL AND SMALL HAIL... WITH SOME STORMS
PUSHING SEVERE LIMITS. WITH A VERY MOIST AIRMASS IN PLACE ACROSS
THE AREA... INSTABILITY WILL CONTINUE TO INCREASE DURING THE
DAY... THIS WILL PRODUCE AN INCREASING THREAT FOR SEVERE STORMS.

HAVE UPDATED ALL PRODUCTS TO REFLECT AN INCREASE IN POPS AND
SEVERE POTENTIAL...MAINLY ALONG AND SOUTH OF THE FRONT.

PREV DISCUSSION... /ISSUED 411 AM CDT TUE APR 22 2008/

DISCUSSION...
COLD FRONT STRETCHING FROM NE KANSAS INTO NW OKLAHOMA AND IS IN NO
HURRY TO PUSH SOUTH THIS MORNING. THUS FAR CONVECTION HAS REMAINED
CLOSER TO THE NOSE OF LOW LEVEL JET TO OUR NORTH. DOES NOT APPEAR
TO BE MUCH SUPPORT TO MOVE THE FRONT SOUTH AND PRESSURE RISES HAVE
BEEN CONCENTRATED OVER THE HIGH PLAINS. THUS IT APPEARS THE
FRONT WILL ONLY MAKE A MODEST PUSH INTO NE OKLAHOMA LATER TODAY
BEFORE WASHING OUT. OVERALL PRECIP CHANCES NOT TERRIBLY HIGH
ACROSS THE AREA TODAY OR TONIGHT AND WILL CONTINUE WITH LOW CHANCE
POPS AS 00Z NUMERICAL GUIDANCE SUGGESTS.

THUNDERSTORM CHANCES INCREASE WEDNESDAY AND ESPECIALLY WED NIGHT
AS A SIGNIFICANT PIECE OF UPPER LEVEL ENERGY EJECTS OFF THE BROAD
WESTERN U.S. UPPER TROUGH. LOCALLY HEAVY RAINFALL MAY BE MORE OF
AN ISSUE THAN SEVERE WEATHER DURING THIS TIME AS FORECAST
INSTABILITY IS NOT OVERLY IMPRESSIVE. CLOUDS SHOULD KEEP TEMPS
DOWN SLIGHTLY ON WEDNESDAY AS WELL.

ONCE THIS WAVE OF PRECIP PASSES THROUGH BY THU AFTERNOON...VERY
WARM TEMPS POSSIBLE IF ENOUGH BREAKS IN THE CLOUDS. ADDITIONAL
STORMS POSSIBLE LATE THU NIGHT INTO FRIDAY AS THE WESTERN TROUGH
PROGRESSES EAST AND PUSHES COLD FRONT THROUGH THE AREA. COOLER AND
DRY AIR WILL SPREAD OVER THE AREA EARLY THIS WEEKEND WITH SOME
CHILLY MORNING LOWS POSSIBLE.

STILL MUCH UNCERTAINTY WITH THE UPPER PATTERN EARLY NEXT WEEK AS
GFS STILL INSISTS ON CUTTING OFF A LOW SOMEWHERE IN THE VICINITY
AND KEEPS AT LEAST SOME CHANCE OF PRECIP FOR NEXT SEVERAL
DAYS...WHILE ECMWF FAVORS A DRY BUT COOL PATTERN WITH NW FLOW
INDUCED BY DEEP LOW IN THE GREAT LAKES AREA. WILL CONTINUE TO
SIDE WITH THIS SOLUTION AND KEEP MONDAY FORECAST DRY AND COOLER
THAN MEX GUIDANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   76  61  78  65 /  20  20  50  80
FSM   83  63  81  63 /  80  20  50  80
MLC   81  64  80  64 /  30  20  50  80
BVO   74  59  78  64 /  20  20  50  70
FYV   79  58  78  62 /  80  20  50  80
BYV   75  58  78  61 /  80  20  40  70
MKO   81  62  79  64 /  30  20  50  80
MIO   76  58  79  63 /  30  20  50  70
F10   81  63  78  64 /  20  20  50  80
HHW   83  66  81  65 /  30  30  50  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....99
Hazardous weather outlook, Apr 22, 10:02 AM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1002 AM CDT TUE APR 22 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
954 AM CDT TUE APR 22 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A FRONTAL BOUNDARY CONTINUES TO MOVE SOUTHWARD ACROSS THE REGION
THIS MORNING. THUNDERSTORMS HAVE DEVELOPED IN VERY MOIST AND
UNSTABLE AIR. SLOW MOVING STORMS WITH HEAVY RAINFALL AND SMALL
HAIL HAVE BECOME QUITE NUMEROUS. THUNDERSTORMS WILL CONTINUE ALONG
THE FRONT WITH A FEW STORMS REACHING SEVERE LIMITS. THE
LIKELIHOOD OF SEVERE STORMS WILL INCREASE DURING THE DAY AS
INSTABILITY INCREASES WITH DIURNAL HEATING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE FRONTAL BOUNDARY WILL RETURN NORTH AS A WARM FRONT WEDNESDAY
AND WEDNESDAY NIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES OUR
AREA FROM THE WEST. THUNDERSTORMS WILL BECOME MORE WIDESPREAD
WEDNESDAY THROUGH THURSDAY IN ASSOCIATION WITH THE FRONT AND UPPER
LEVEL DISTURBANCE. THESE STORMS WILL POSE BOTH A SEVERE WEATHER
AND HEAVY RAINFALL THREAT. A COLD FRONT WILL MOVE ACROSS THE AREA
FRIDAY CONTINUING THE CHANCE OF THUNDERSTORMS. ONCE AGAIN...A FEW
OF THESE STORMS MAY BE SEVERE BUT A WIDESPREAD SEVERE WEATHER
OUTBREAK DOES NOT APPEAR LIKELY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 22, 10:30 AM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1030 AM CDT TUE APR 22 2008

ARZ010-221600-
WASHINGTON AR-
1030 AM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     WASHINGTON

AT 1030 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM GOSHEN TO 3 MILES SOUTH OF SAVOY...MOVING
SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...HICKS...SHADY GROVE...WALNUT GROVE...TUTTLE...
FAYETTEVILLE...WEST FORK...PRAIRIE GROVE...ELKINS...FARMINGTON...
HOGEYE...WOOLSEY...ARNETT...DURHAM...SULPHUR CITY...BLACK OAK...
GREENLAND...RHEA...VINEY GROVE...WEDINGTON...SAVOY...GOSHEN...
WHEELER...JOHNSON AND SONORA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...ALONG WITH
WIND GUSTS TO 50 MPH OUT AHEAD OF THE RAIN.

LAT...LON 3595 9394 3593 9395 3591 9394 3586 9432
      3610 9453 3610 9441 3614 9437 3621 9395
TIME...MOT...LOC 1530Z 319DEG 24KT 3611 9399 3606 9433
Special weather statement, Apr 22, 11:00 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1100 AM CDT TUE APR 22 2008

ARZ001-010-011-221630-
BENTON AR-MADISON AR-WASHINGTON AR-
1100 AM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...SOUTHEASTERN BENTON AND MADISON

AT 1100 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM AURORA TO WEST FORK...MOVING SOUTHEAST AT 25 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3630 9366 3587 9353 3577 9408 3608 9455
      3630 9385
TIME...MOT...LOC 1600Z 319DEG 24KT 3601 9367 3590 9417
Special weather statement, Apr 22, 11:19 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1119 AM CDT TUE APR 22 2008

ARZ002-221645-
CARROLL AR-
1119 AM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     EASTERN CARROLL

AT 1119 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
COIN...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...DENVER...CARROLLTON AND COIN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3650 9330 3616 9330 3633 9343
TIME...MOT...LOC 1619Z 319DEG 24KT 3631 9330
Special weather statement, Apr 22, 11:33 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1133 AM CDT TUE APR 22 2008

ARZ010-011-019-020-221715-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1133 AM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN WASHINGTON...NORTHEASTERN CRAWFORD AND SOUTHWESTERN
     MADISON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 1133 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HICKS...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HICKS...BIDVILLE...TUTTLE...FERN...
SAINT PAUL...WESLEY...COMBS...BRASHEARS...PATRICK...DELANEY...
CROSSES...WINSLOW...WEST FORK...ELKINS...BRENTWOOD...WOOLSEY...
WYOLA...ARNETT...DURHAM...SULPHUR CITY...BLACK OAK AND MOUNT GAYLER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3576 9369 3559 9398 3589 9427 3612 9396
TIME...MOT...LOC 1633Z 322DEG 21KT 3592 9403
Special weather statement, Apr 22, 12:42 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1242 PM CDT TUE APR 22 2008

OKZ068-221830-
CHEROKEE OK-
1242 PM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     CENTRAL CHEROKEE

AT 1242 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF TAHLEQUAH...MOVING EAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TAHLEQUAH AND ELDON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3597 9481 3573 9481 3580 9512 3596 9514
TIME...MOT...LOC 1742Z 272DEG 18KT 3586 9506
Special weather statement, Apr 22, 1:58 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT TUE APR 22 2008

OKZ061-222000-
ROGERS OK-
158 PM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     ROGERS

AT 158 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
OOLOGAH...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAREMORE...FOYIL...OOLOGAH...
BUSHYHEAD AND TALALA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3647 9544 3627 9542 3625 9545 3623 9545
      3621 9546 3641 9581 3643 9582 3660 9579
TIME...MOT...LOC 1858Z 294DEG 12KT 3645 9572

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 10:03 PM CDTSevere Thunderstorm WarningTSAOsage27 min
Apr 22, 6:51 AM CDTSpecial Weather StatementTSACraig39 min
Apr 22, 7:27 AM CDTSevere Thunderstorm WarningTSACraig33 min
Apr 22, 8:06 AM CDTSpecial Weather StatementTSACraig39 min
Apr 22, 8:45 AM CDTSpecial Weather StatementTSADelaware30 min
Apr 22, 9:14 AM CDTSpecial Weather StatementTSADelaware46 min
Apr 22, 12:42 PM CDTSpecial Weather StatementTSACherokee48 min
Apr 22, 1:58 PM CDTSpecial Weather StatementTSARogers62 min
Apr 22, 3:23 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah67 min
Apr 22, 3:48 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah57 min
Apr 22, 3:49 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg56 min
Apr 22, 4:17 PM CDTSevere Thunderstorm WarningTSAAdair58 min
Apr 22, 4:28 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah62 min
Apr 22, 4:46 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee47 min
Apr 22, 4:48 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah57 min
Apr 22, 5:08 PM CDTFlash Flood WarningTSAMcIntosh4 hr
Apr 22, 5:11 PM CDTFlash Flood WarningTSAAdair, Sequoyah4 hr
Apr 22, 5:13 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Sequoyah62 min
Apr 22, 5:21 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore54 min
Apr 22, 6:08 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg67 min
Apr 22, 6:11 PM CDTSevere Thunderstorm WarningTSALeFlore64 min
Apr 22, 6:17 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner38 min
Apr 22, 6:31 PM CDTFlash Flood WarningTSAHaskell, Latimer4 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.